# SDR IPXA2023052512708

- Difficulty date: May 12, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 65,306 hours, 21,947 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR * FAULT - WORN - PAWL, CREW ENTRY DOOR HANDLE MECHANISM (REPLACE) I.A.W AMM 52-11-26-004-001 REV. 139.00 AND AMM 52-11-26-404-003 REV. 139.00 REPLACE PAWL. I.A.W AMM 52-11-26-404-003 REV. 139.00 DO THE OPERATION CHECK OF THE INTER LOCK PAWL. JOB COMPLETE AND CONDITION CHECK NORMAL. REVIEWED
